# SDR DHL9771266D

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 95887949
- Condition: Corroded
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 4 SLAT AND OUTBOARD TRACK INBOARD FITTING CORRODED.  REPLACED INBOARD  AND OUTBOARD FITTING AND INBOARD RIB PER SRM 51-10-1, 51-30-2 AND 57-50-2.
